| Catalog Number |
MP5314-C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxplus pressure rated extension set with removable needleless connector was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that leaking at the hub.